# SDR CA120424005

- Difficulty date: April 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 23,594 hours
- Engine: Allsn 250C20B
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 369H600152
- Condition: Broken
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER HELICOPTER WAS LOADED AND STARTED THE GEAR SPREAD AND A BANG WAS HEARD, UPON VISUAL INSPECTION, THE RT AFT STRUT WAS FOUND TO BE BROKEN WHERE THE DRAG BRACE ATTACHES TO THE LANDING GEAR STRUT.  STRUT WAS REPLACED WITH NEW AND RETURNED TO SERVICE.
